The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Annales de l’Institut Henri Poincaré D


Full-Text PDF (230 KB) | Metadata | Table of Contents | AIHPD summary
Volume 3, Issue 2, 2016, pp. 139–161
DOI: 10.4171/AIHPD/27

Published online: 2016-05-19

A homological upper bound on critical probabilities for hyperbolic percolation

Nicolas Delfosse[1] and Gilles Zémor[2]

(1) Université de Sherbrooke, Canada
(2) Université de Bordeaux, Talence, France

We study bond percolation for a family of infinite hyperbolic graphs. We relate percolation to the appearance of homology in finite versions of these graphs. As a consequence, we derive an upper bound on the critical probabilities of the infinite graphs.

Keywords: Percolation, critical probability, hyperbolic lattice, homology

Delfosse Nicolas, Zémor Gilles: A homological upper bound on critical probabilities for hyperbolic percolation. Ann. Inst. Henri Poincaré Comb. Phys. Interact. 3 (2016), 139-161. doi: 10.4171/AIHPD/27